# SDR AALA201707249029

- Difficulty date: July 21, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 17,696 hours, 2,745 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 08167120
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 6H EMERGENCY LIGHT INOPERATIVE.   REPLACED 2QF WIRE HARNESS.
